# SDR DALA2019012700606

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 63,269 hours, 28,979 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fumes
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 300 AGL COCKPIT BEGAN TO SMELL LIKE WET MOLDY MILDEW SOCK. GOT STRONGER UNTIL 8000FT WHEN SMELL TAPERED OFF. GONE Y 23000FT. MAINTENANCE ISOLATED SOURCE OF FUMES TO ENGINE NR 1. PERFORMED WC 7900-2001. NO DEFINITE FINDINGS. PERFORMED VERIFICATION FLIGHT.
